Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 19, 2012, 8:49 AM CST for 4 parishes in Louisiana. It took effect at Feb 23, 2012, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 8:49 AM CST (14:49 UTC)
- In effect from
- Feb 23, 2012, 6:00 PM CST
- Expired
- Feb 23, 2012, 10:05 AM CST
- In force
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The river
Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 31.45 ft at Feb 23, 2012, 12:00 AM CST.
- Action stage
- 31.5 ft
- Minor stage
- 32 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
999 WGUS44 KSHV 191449 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 849 AM CST SUN FEB 19 2012 LAC021-043-059-127-201449- /O.NEW.KSHV.FL.W.0013.120223T2116Z-120224T1800Z/ /RHLL1.1.ER.120223T2116Z.120224T0000Z.120224T0000Z.NO/ 849 AM CST SUN FEB 19 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * FROM THURSDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM SUNDAY THE STAGE WAS 29.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 32.5 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * IMPACT...AT 32.0 FEET...EXPECT MINOR LOWLAND FLOODING WITH SOME CAMPS AND RECREATIONAL AREAS FACING FLOODING. $$
7 follow-up statements
838 WGUS84 KSHV 200159 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 759 PM CST SUN FEB 19 2012 LAC021-043-059-127-210159- /O.EXT.KSHV.FL.W.0013.120223T0600Z-000000T0000Z/ /RHLL1.1.ER.120223T0600Z.120224T1800Z.000000T0000Z.NO/ 759 PM CST SUN FEB 19 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM SUNDAY THE STAGE WAS 30.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE JUST AFTER MIDNIGHT THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY EARLY SATURDAY MORNING. $$
392 WGUS84 KSHV 201559 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 959 AM CST MON FEB 20 2012 LAC021-043-059-127-211559- /O.EXT.KSHV.FL.W.0013.120223T1800Z-000000T0000Z/ /RHLL1.1.ER.120223T1800Z.120224T1200Z.000000T0000Z.NO/ 959 AM CST MON FEB 20 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 30.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AROUND 2 PM AND CONTINUE TO RISE TO NEAR 32.3 FEET BY FRIDAY EVENING. $$
755 WGUS84 KSHV 210047 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 647 PM CST MON FEB 20 2012 LAC021-043-059-127-220047- /O.EXT.KSHV.FL.W.0013.120223T0000Z-000000T0000Z/ /RHLL1.1.ER.120223T0000Z.120224T0600Z.000000T0000Z.NO/ 647 PM CST MON FEB 20 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM MONDAY THE STAGE WAS 30.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY EARLY FRIDAY MORNING. $$
677 WGUS84 KSHV 211618 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1018 AM CST TUE FEB 21 2012 LAC021-043-059-127-221618- /O.EXT.KSHV.FL.W.0013.120223T0600Z-120227T0000Z/ /RHLL1.1.ER.120223T0600Z.120224T1200Z.120226T0600Z.NO/ 1018 AM CST TUE FEB 21 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * FROM LATE WEDNESDAY NIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM TUESDAY...THE STAGE WAS 30.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
866 WGUS84 KSHV 220025 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 625 PM CST TUE FEB 21 2012 LAC021-043-059-127-230025- /O.EXT.KSHV.FL.W.0013.120223T0900Z-120227T0600Z/ /RHLL1.1.ER.120223T0900Z.120224T1200Z.120226T1200Z.NO/ 625 PM CST TUE FEB 21 2012 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * FROM LATE WEDNESDAY NIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM TUESDAY THE STAGE WAS 31.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$
724 WGUS84 KSHV 221547 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 947 AM CST WED FEB 22 2012 LAC021-043-059-127-231547- /O.EXT.KSHV.FL.W.0013.120224T0000Z-000000T0000Z/ /RHLL1.1.ER.120224T0000Z.120225T1200Z.000000T0000Z.NO/ 947 AM CST WED FEB 22 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM WEDNESDAY THE STAGE WAS 31.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY SATURDAY MORNING. $$
952 WGUS84 KSHV 231605 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1005 AM CST THU FEB 23 2012 LAC021-043-059-127-231635- /O.CAN.KSHV.FL.W.0013.000000T0000Z-120223T1605Z/ /RHLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1005 AM CST THU FEB 23 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * AT 9:00 AM THURSDAY THE STAGE WAS 31.4 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 31.4 FEET. THE RIVER WILL FALL TO NEAR 31.0 FEET BY LATE FRIDAY EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 7:04 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 19, 7:04 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 704 AM CST SUN FEB 19 2012 .UPDATE... SENDING QUICK UPDATE TO ACCOUNT FOR CLOUDS CLEARING FROM THE NW...WHERE THE RED RIVER VALLEY REGION IS NEARLY CLOUD FREE. ORIGINALLY THOUGHT DRY SLOTTING FROM EAST TX WOULD BE THE INITIAL CHANGE IN OVERCAST SKIES. ALSO SPLIT MORNING WX GRID TO ENABLE LIGHT RAIN CLEARING EASTERN PORTION CWA BY AROUND 9 AM. NO OTHER CHANGES NOTED IN UPDATE./VII/. && .PREV DISCUSSION... /ISSUED 340 AM CST SUN FEB 19 2012/ DISCUSSION... SFC LOW HAS MOVED EAST OF THE MISSISSIPPI DELTA...LAST OF THE LIGHT RAIN FIZZING OUT AS IT MOVES ACROSS EASTERN CWA. WILL LEAVE IN 20 PERCENT CHANCE LIGHT RAIN THIS MORNING PORTION OF SW AR AND NORTH LA...HOWEVER...MAY NOT LINGER BEYOND ANOTHER HOUR OR TWO. SATELLITE NOT EVIDENT OF DRY SLOTTING...BUT MODELS SHOWING IT TO HAPPEN BY AROUND MIDDAY AND SOME UPPER LVL CLOUDS MAY REMAIN. FAST MOVG UPPER LOW ACROSS CENTRAL PLAINS MONDAY AFTN BRING A SLIGHT CHANCE OF CONVECTION TO CLIP NORTHERN CWA. UPPER JET AROUND 120 KTS WILL BRING STG DIVERGENCE ALOFT AND COLD POCKET OF -30C AT 500 MB ACROSS KS AND MO CLASSIC SETUP FOR LOW TOPPED HAILSTORMS...UP THAT WAY. QUESTION IS WHETHER MORE MARGINAL CONDITIONS ACROSS EXTREME NORTHERN CWA ENOUGH TO INDUCE THUNDER...AS LOW LVL MOISTURE RETURN WILL BE OBVIOUSLY QUITE LACKING. FOR NOW...JUST GO LOW POPS NORTH FOR MONDAY AFTN AND NIGHT. PROGRESSIVE PATTERN SUGGESTS ANOTHER FRONT ON WEDNESDAY...PULLING GULF MOISTURE OVER TOP OF LEFTOVER BOUNDARY NEAR COAST...SO COULD SEE ISOLD CONVECTION MID WEEK ACROSS MAINLY LA PORTIONS OF AREA...BUT AGAIN CONFIDENCE LOW. INCREASING ZONAL FLOW IN SOUTHERN STREAM ALLOW FOR UNSEASONAL WARMTH...HIGHS REACHING AT OR ABOVE 70 DEGREES MUCH OF REST OF WEEK...AND MILD PATTERN INTO WEEKEND AS WELL./VII/. && AVIATION... WRAP-AROUND SHRA CONTINUES TO SHIFT ESE ACROSS SW AR/EXTREME NRN LA THIS MORNING...WITH THE BACK EDGE OF THE -RA JUST HAVING EXITED THE TXK TERMINAL AS OF 0845Z. THIS AREA OF -SHRA SHOULD GRADUALLY DIMINISH AND EXIT THE REGION AROUND/SHORTLY AFTER 12Z...BUT WILL OBSERVE RADAR TRENDS BEFORE MENTIONING ANY -RA AND ASSOCIATED VSBY RESTRICTIONS FOR THE ELD/MLU TERMINALS PRIOR TO THE 12Z TAF ISSUANCE. LOW MVFR/PERIODIC IFR CIGS BEHIND THE AREA OF -SHRA WILL GRADUALLY LIFT FROM W TO E THIS MORNING...WITH THE MVFR CIGS PERSISTING THROUGH MIDDAY ACROSS SCNTRL AR/NCNTRL LA. CIGS FARTHER W ACROSS E TX/NW LA SHOULD IMPROVE A BIT QUICKER...SCATTERING OUT BY MID TO LATE MORNING...THUS RETURNING VFR CONDITIONS TO THESE AREAS. THE CIGS OVER SCNTRL AR/NCNTRL LA SHOULD BECOME VFR AND SCATTER OUT DURING THE MID AFTERNOON HOURS...WITH VFR CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD. SFC RIDGING WILL BUILD S INTO THE REGION TODAY...ALTHOUGH THE LOW LEVEL FLOW WILL QUICKLY BECOME SE BY MID-EVENING AS THE RIDGE SHIFTS E OF THE AREA. WITH THE RETURN SERLY LOW LEVEL FLOW...COULD SEE VFR CIGS REDEVELOP OVER EXTREME NE TX/SE OK/ADJACENT SW AR BY MID TO LATE EVENING...QUICKLY ADVANCING N OUT OF THE AREA AFTER 06Z. OTHERWISE...ONLY THIN CIRRUS IS EXPECTED ELSEWHERE...WITH PATCHY FG POSSIBLE AFTER 06Z ACROSS SCNTRL AR/NCNTRL LA...WHERE THE PRESSURE GRADIENT WILL BE WEAKER WITH LIGHT ESE WINDS. NNE WINDS 5-10KTS...EXCEPT FOR N WINDS 10-15KTS THIS MORNING OVER SCNTRL AR/NCNTRL LA...WILL VEER ENE THIS AFTERNOON. WINDS WILL BECOME ESE WINDS 5KTS OR LESS...EXCEPT SLIGHTLY HIGHER ACROSS E TX...AFTER 00Z MONDAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 40 64 49 71 / 10 0 10 10 10 MLU 58 39 63 49 69 / 20 0 10 10 10 DEQ 60 37 64 49 67 / 10 0 20 30 10 TXK 57 39 61 50 68 / 10 0 10 30 10 ELD 56 37 63 48 69 / 20 0 10 20 10 TYR 59 43 66 53 70 / 10 0 10 20 10 GGG 59 41 65 51 70 / 10 0 10 20 10 LFK 63 41 67 53 72 / 10 0 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Feb 19, 5:55 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 555 AM CST SUN FEB 19 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 555 AM CST SUN FEB 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. VII
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.